Alert archive / Ohio / Special Weather Statements in 2021

Special Weather Statement, NWS Cleveland, OH

June 21, 2021Lucas County, Ohio

NWS Cleveland, OH issued this special weather statement at Jun 21, 2021, 12:18 AM EDT for Lucas County, Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2021, 12:18 AM EDT (04:18 UTC)
Expired
Jun 21, 2021, 1:00 AM EDT
In force
42 min
Issued by
NWS Cleveland, OH

County Lucas County, OH

The radar

The Detroit radar (KDTX), 114 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

806 
WWUS81 KCLE 210418
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
1218 AM EDT Mon Jun 21 2021

OHZ003-006-210500-
Wood-Lucas-
1218 AM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WOOD AND LUCAS
COUNTIES...

At 1218 AM EDT, a strong thunderstorm was located over Holland, or 8
miles west of Toledo, moving east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Toledo, Swanton, Perrysburg, Oregon, Sylvania, Rossford, Northwood,
Whitehouse, Holland, Maumee, Ottawa Hills, Walbridge, Millbury,
Berkey, Harbor View and Stony Ridge.

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northwestern Ohio.

LAT...LON 4172 8388 4173 8346 4171 8347 4171 8345
      4170 8346 4169 8344 4170 8344 4169 8343
      4169 8341 4150 8341 4152 8388
TIME...MOT...LOC 0418Z 257DEG 42KT 4166 8374 

$$

Campbell

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jun 20, 9:32 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 20, 9:32 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
932 PM EDT Sun Jun 20 2021

.SYNOPSIS...
A stationary front was located from Lake Ontario to the north
shore of Lake Erie westward to south of Chicago this afternoon.
Low pressure will develop and strengthen over the Midwest
before moving northeastward across Ontario tonight. This low
will move northeast race into Quebec on Monday with a strong
cold front crossing the region. High pressure will arrive in the
wake of the cold front for the middle of next week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
930 pm update...
Severe Thunderstorm Watch continues for the northwestern
portion of the CWA until 1 am EDT. We do expect strong to
severe convection to impact portions of northwest Ohio into the
western portions of Lake Erie through the late evening hours
with the main hazard being damaging wind gusts up to 70 mph and
large hail. The isolated tornado threat is low but not zero.

Previous update...
Humid airmass in place across the region to the south of a
stationary front that was located from Lake Ontario to the north
shore of Lake Erie westward to south of Chicago. Convergence
along a lake breeze will also assist in producing thunderstorms
through the afternoon with outflow boundaries moving them around
into the evening.

For later in the evening into the overnight our attention will
shift to the convection that is currently moving into western
Illinois. This convection will ride near the stationary boundary
as an MCS and may begin to impact NW OH shortly after sunset.
Strong to severe winds will be possible with the leading edge
of the MCS. There is some uncertainty after midnight if the
convection will lift into MI and southern Ontario or race
across northern Ohio. For now we have gone with most of the
convection lifting to the northwest of the CWA and adjust from
there. We will also have to monitor for some locally heavy
rainfall where we get any training with the MCS. Lows tonight in
the 60's to lower 70's

The boundary from the MCS and a cold front will move across the
region from west to east on Monday. There should be a new round
of convection that develops along one of the boundaries or
maybe even both as we move toward Monday evening. Strong to
severe convection will once again be possible until we can push
the humid airmass east of the area. Locally heavy rainfall will
again be possible. Highs on Monday will rang from the upper 70's
west to the mid 80's east.

Models are hinting that the frontal boundary may slow late
Monday afternoon into the evening with another ripple of low
pressure moving northward along it. So will keep some higher
POP's across the eastern CWA until around 06Z Tuesday. The cold
front should finally get another good push eastward through
sunrise on Tuesday. It will be cooler and drier in the wake of
the front with lows in the upper 40's to mid 50's.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Upper-level trough will be making its way east across the Great
Lakes region with the lowest 500mb temperatures over the local area
Tuesday night. High pressure at the surface will move east across
the Ohio Valley Tuesday and Wednesday, and located near the mid-
Atlantic region by Wednesday night. The airmass with this system
will be unusually cold with temperatures 10 to 15 degrees below
normal with highs in 60s Tuesday afternoon. Southerly winds on the
backside of the high should result in slight temperature recovery on
Wednesday with highs back into the 70s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
After a brief stint of ridging aloft Thursday, a shortwave trough
moves east across the upper Midwest and southern Great Lakes by
Friday. Return flow ahead of this shortwave and large scale trough
should result in increased moisture to the region with increasing
chances of precipitation Friday through the weekend. Model ensemble
average has the best chance for precipitation on Saturday. Near
normal temperatures are expected through the weekend.

&&

.AVIATION /00Z Monday THROUGH Friday/...
The main challenges and concerns with aviation will be the
threat of scattered strong to severe convection this evening
into the overnight hours, especially impacting TAF sites like
TOL, FDY, and possibly CLE. VFR conditions will be expected
tonight outside of heavier showers and convection impacting
airports. There will likely be brief MVFR to IFR drops in
visibilities with TSRA and have mentioned the best timing in
TEMPO groups throughout the rest of the night. Any strong to
severe convection to impact airports will potentially have hail
and damaging wind gusts up to 50 knots or more. Lingering -SHRA
will be around through the night through early Monday morning.

Outside of organized convection, winds will be south-
southwesterly around 10 knots overnight shifting from the
southwest by morning and increasing. Southwest winds will
increase to 15 knots with gusts up to 25 knots by Monday morning
for most TAF sites. A stronger cold front will move through
midday or early afternoon Monday with a wind shift from the west
to west-northwest 15 knots gusts up to 25 knots or more. There
could be another round of strong convection potentially with the
frontal passage on Monday mainly impacting terminals across
northeast Ohio and northwest PA around midday or early
afternoon.

Outlook...Non-VFR conditions possible in showers late Thursday
night.

&&

.MARINE...
South to southwest winds will begin to increase tonight to around 20
knots by Monday morning. West winds of around 15 to 25 knots will
continue through the day, which will veer to out of the northwest
with the frontal passage. northwest winds will be 20 to 25 knots
through Monday evening and early Monday night before rapidly
diminishing to 15 knots or less by early Tuesday morning. A Small
Craft Advisory will be issued for the entire Lake Erie nearshore
Monday morning through early Tuesday morning.

High pressure will build east across the Ohio Valley on Tuesday and
Wednesday, moving off to the New England coast by Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 5 AM EDT Monday through late
     Monday night for OHZ003-007-009>012-089.
PA...Beach Hazards Statement from 5 AM EDT Monday through late
     Monday night for PAZ001.
MARINE...Small Craft Advisory from 5 AM Monday to 6 AM EDT Tuesday for
     LEZ142>149.

&&

SYNOPSIS...MM
NEAR TERM...Griffin/MM
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Griffin
MARINE...Saunders
Hazardous weather outlook, Jun 20, 6:16 PM EDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
616 PM EDT Sun Jun 20 2021

OHZ003-007-009-010-212230-
Lucas-Ottawa-Erie-Lorain-
616 PM EDT Sun Jun 20 2021

...SEVERE THUNDERSTORM WATCH 295 IN EFFECT UNTIL 1 AM EDT MONDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 5 AM EDT MONDAY THROUGH
LATE MONDAY NIGHT...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142>145-162>165-OHZ006-008-017>019-027-028-212230-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-
616 PM EDT Sun Jun 20 2021

...SEVERE THUNDERSTORM WATCH 295 IN EFFECT UNTIL 1 AM EDT MONDAY...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-146>149-166>169-OHZ013-014-020>023-029>033-036>038-047-PAZ002-
003-212230-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Avon Point to Willowick OH-Willowick to Geneva-on-
the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Geauga-Ashtabula Inland-Medina-Summit-Portage-
Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-
Knox-Southern Erie-Crawford-
616 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-012-089-PAZ001-212230-
Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
616 PM EDT Sun Jun 20 2021

...BEACH HAZARDS STATEMENT IN EFFECT FROM 5 AM EDT MONDAY THROUGH
LATE MONDAY NIGHT...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 20, 10:45 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1045 PM EDT Sun Jun 20 2021

PAZ001-002-210330-
Northern Erie-Southern Erie-
1045 PM EDT Sun Jun 20 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE COUNTY...

At 1044 PM EDT, a strong thunderstorm was located over Girard, or 13
miles southwest of Erie, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Erie, Edinboro, Girard, Waterford, Albion, Wattsburg, Northwest
Harborcreek, Lawrence Park, Wesleyville, Lake City, Cranesville,
Platea, McKean, Northwest Harborcr and Avonia.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4198 7979 4184 8028 4185 8035 4199 8047
      4204 8031 4212 8013 4213 8015 4213 8012
      4214 8009 4215 8011 4214 8014 4217 8012
      4217 8008 4215 8010 4214 8008 4218 7998
TIME...MOT...LOC 0244Z 233DEG 26KT 4199 8027

Campbell
Local storm report, Jun 20, 10:49 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1049 PM EDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     MARINE TSTM WIND 9 ENE OREGON            41.70N 83.26W
06/20/2021  M51 MPH          LEZ142             OH   C-MAN STATION

            NDBC STATION TWCO1 8 ENE OREGON.

&&

ANM
Local storm report, Jun 20, 11:17 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1117 PM EDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND DMG     3 NNE WHITEHOUSE        41.55N 83.79W
06/20/2021                   LUCAS              OH   LAW ENFORCEMENT

            TREE DOWN AND BLOCKING ROAD AT EBER RD AND
            REED RD. TIME ESTIMATED.

&&

ANM
Local storm report, Jun 20, 11:33 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1133 PM EDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     4 SW WHITEHOUSE         41.47N 83.85W
06/20/2021                   LUCAS              OH   LAW ENFORCEMENT

            TREE DOWN ON WIRES AT NEOWASH RD AND JEFFERS
            RD. TIME ESTIMATED VIA RADAR.

&&

ANM
Local storm report, Jun 20, 11:35 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1135 PM EDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND GST     4 N WHITEHOUSE          41.58N 83.80W
06/20/2021  M51 MPH          LUCAS              OH   ASOS

            ASOS STATION KTOL TOLEDO.

&&

ANM
Special weather statement, Jun 21, 12:18 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1218 AM EDT Mon Jun 21 2021

OHZ003-006-210500-
Wood-Lucas-
1218 AM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WOOD AND LUCAS
COUNTIES...

At 1218 AM EDT, a strong thunderstorm was located over Holland, or 8
miles west of Toledo, moving east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Toledo, Swanton, Perrysburg, Oregon, Sylvania, Rossford, Northwood,
Whitehouse, Holland, Maumee, Ottawa Hills, Walbridge, Millbury,
Berkey, Harbor View and Stony Ridge.

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northwestern Ohio.

LAT...LON 4172 8388 4173 8346 4171 8347 4171 8345
      4170 8346 4169 8344 4170 8344 4169 8343
      4169 8341 4150 8341 4152 8388
TIME...MOT...LOC 0418Z 257DEG 42KT 4166 8374

Campbell

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:59 PM EDTSpecial Weather StatementCLELucas16 min
Jun 20, 9:18 PM EDTSpecial Marine WarningCLE70 min
Jun 20, 9:34 PM EDTSpecial Weather StatementCLELucas41 min
Jun 20, 10:02 PM EDTSevere Thunderstorm WarningCLELucas, Wood46 min
Jun 20, 10:44 PM EDTSpecial Marine WarningCLE46 min
Jun 20, 10:54 PM EDTSpecial Marine WarningCLE96 min
Jun 20, 11:03 PM EDTSpecial Marine WarningCLE87 min
Jun 20, 11:52 PM EDTSpecial Marine WarningCLE113 min
Jun 21, 12:40 AM EDTSpecial Weather StatementCLEOttawa50 min
Jun 21, 1:37 AM EDTSpecial Marine WarningCLE113 min
Jun 21, 2:19 AM EDTSpecial Marine WarningCLE116 min
Jun 21, 3:52 AM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood68 min
Jun 21, 4:03 AM EDTSpecial Marine WarningCLE86 min
Jun 21, 4:17 AM EDTSpecial Weather StatementCLEHancock, Wood43 min
Jun 21, 4:57 AM EDTSpecial Weather StatementCLEErie, Hancock, Huron, Sandusky, Seneca, Wyandot63 min
Jun 21, 5:05 AM EDTSpecial Marine WarningCLE115 min
Jun 21, 5:17 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Sandusky, Seneca43 min
Jun 21, 5:38 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain67 min
Jun 21, 6:14 AM EDTSpecial Marine WarningCLE2 hr
Jun 21, 6:26 AM EDTSevere Thunderstorm WarningCLEGeauga, Lake49 min
Jun 21, 6:29 AM EDTSpecial Weather StatementCLEAshland, Medina, Portage, Summit, Wayne31 min
Jun 21, 6:43 AM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit47 min
Jun 21, 6:51 AM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull54 min
Jun 21, 7:02 AM EDTSpecial Weather StatementCLEStark43 min
Jun 21, 7:31 AM EDTSpecial Weather StatementCLEMahoning44 min
Jun 21, 9:52 AM EDTSpecial Weather StatementCLEStark23 min
Jun 21, 10:12 AM EDTSpecial Weather StatementCLEMahoning48 min
Jun 21, 11:47 AM EDTSpecial Weather StatementCLECuyahoga43 min
Jun 21, 11:51 AM EDTSpecial Weather StatementCLEAshland, Richland39 min
Jun 21, 12:13 PM EDTSpecial Weather StatementCLEGeauga, Lake47 min
Jun 21, 12:17 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Richland, Wayne43 min
Jun 21, 12:43 PM EDTSevere Thunderstorm WarningCLEMahoning, Medina, Portage, Stark, Summit47 min
Jun 21, 12:48 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull57 min
Jun 21, 12:52 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake34 min
Jun 21, 1:09 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Trumbull54 min
Jun 21, 1:15 PM EDTSevere Thunderstorm WarningCLEAshtabula60 min
Jun 21, 1:20 PM EDTAreal Flood AdvisoryCLEAshtabula5 hr
Jun 21, 1:31 PM EDTSevere Thunderstorm WarningCLEStark29 min
Jun 20, 10:45 PM EDTSpecial Weather StatementCLEErie45 min
Jun 20, 11:19 PM EDTSevere Thunderstorm WarningCLEErie26 min
Jun 21, 3:09 AM EDTSpecial Weather StatementCLEErie66 min
Jun 21, 7:40 AM EDTSpecial Weather StatementCLECrawford, Erie35 min
Jun 21, 1:53 PM EDTAreal Flood AdvisoryCLECrawford5 hr
Jun 21, 2:06 PM EDTSevere Thunderstorm WarningCLECrawford54 min

Nearby

Special Weather Statements in Ohio, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.